# SDR 04FDEA01593

- Difficulty date: June 3, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 40,324 hours, 5,659 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP FORWARD INBOARD HINGE, FOUND LOWER MATING SURFACE CORRODED. SURFACE CORROSION REMOVED AS PER CMM 57-44-08 PAGES 402 - 407. ORIGINAL THICKNESS= 0.464, MATERIAL REMOVED= 0.031, REMAINING THICKNESS= 0.433.  COMPLIED WITH FEDEX EA 1-5750-76725, WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - RT OUTBOARD FLAP INBOARD HINGE BRACKET REPAIR.
